# SDR COMA9610316

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120245
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12019230001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 INSPECTION FOUND THE LOWER FUSELAGE CENTER SECTION SKIN TO BE GOUGED BY THE RIGHT WING DE-ICE PRESSURE REGULATOR.  THE DAMAGED SKIN WAS REPAIRED PER SRM 53-00-01, FIGURE 201, SHEET 3, PAGE 204.  THE DE-ICE PRESSURE REGULATOR WAS REPOSITIONED FOR PROPER CLEARANCE.
